# SDR HEEA087132

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,488 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105501042
- Part serial: A24500468
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE IN BLADE. REPLACED TAIL ROTOR ASSEMBLY.
